# SDR AALA202106189020

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 697 hours, 327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R GIRT BAR STUCK IN HOLDER. UNJAMMED GIRT BAR. STOWED PROPERLY IAW AMM 25-66-01.
